Alert archive / Indiana / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 115, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at Jul 13, 2016, 7:07 PM EDT for 6 counties in Indiana. It was in force for 38 min. 9 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 13, 2016, 7:07 PM EDT (23:07 UTC)
- Expired
- Jul 13, 2016, 7:45 PM EDT
- In force
- 38 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Clay County, IN, Knox County, IN, Parke County, IN, Sullivan County, IN, Vermillion County, IN, Vigo County, IN
The radar
The Evansville,IN radar (KVWX), 66 km from the middle of the area, began a volume at 23:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 13, 7:15 PM EDT | TSTM WND DMG | 3 Sw Sullivan, IN | BARN DESTROYED. |
| Jul 13, 7:16 PM EDT | TSTM WND GST 45 | Sullivan, IN | |
| Jul 13, 7:17 PM EDT | TSTM WND GST 50 | 4 E Vincennes, IN | |
| Jul 13, 7:25 PM EDT | TSTM WND DMG | 1 N Dana, IN | ROOF OFF A BARN. |
| Jul 13, 7:25 PM EDT | TSTM WND DMG | Bruceville, IN | TREE AND UTILITY LINES DOWN ON A HOUSE |
| Jul 13, 7:25 PM EDT | TSTM WND DMG | Bruceville, IN | TREE DOWN ON STATE ROAD 550 APPROXIMATELY 1 MILE FROM STATE ROAD 67 |
| Jul 13, 7:25 PM EDT | TSTM WND DMG | Terre Haute, IN | LARGE TREE BLOWN DOWN ACROSS ROAD AT STATE ROAD 150 AND BOLTON |
| Jul 13, 7:25 PM EDT | TSTM WND GST 60 | Bicknell, IN | |
| Jul 13, 7:43 PM EDT | TSTM WND DMG | Terre Haute, IN | TWELVE INCH DIAMETER TREE BLOWN DOWN INTO ROAD AT GARDENDALE AND PARK LANE IN WOODRIDGE SUBDIVISION. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 13, 4:16 PM EDT | Severe Thunderstorm Watch | SPC | 3 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 11.1 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1355 J/kg
- Mixed-layer CIN
- -83 J/kg
- Mixed-layer LCL
- 1044 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 93 m²/s²
- 0-3 km storm-relative helicity
- 138 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
435
WUUS53 KIND 132307
SVRIND
INC021-083-121-153-165-167-132345-
/O.NEW.KIND.SV.W.0115.160713T2307Z-160713T2345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
707 PM EDT WED JUL 13 2016
THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
KNOX COUNTY IN SOUTHWESTERN INDIANA...
WEST CENTRAL CLAY COUNTY IN WEST CENTRAL INDIANA...
SULLIVAN COUNTY IN SOUTHWESTERN INDIANA...
SOUTHWESTERN PARKE COUNTY IN WEST CENTRAL INDIANA...
VIGO COUNTY IN WEST CENTRAL INDIANA...
SOUTHERN VERMILLION COUNTY IN WEST CENTRAL INDIANA...
* UNTIL 745 PM EDT
* AT 706 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES EAST OF
WEST UNION...OR 15 MILES SOUTHEAST OF MARSHALL...MOVING NORTHEAST
AT 155 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
TERRE HAUTE...VINCENNES...CLINTON...SULLIVAN...ROCKVILLE...
RUSSELLVILLE...BICKNELL...WEST TERRE HAUTE...FAIRVIEW PARK...
SHELBURN...PRAIRIETON...PRAIRIE CREEK...FARMERSBURG...SEELYVILLE...
MONTEZUMA...DUGGER...HYMERA...FAIRBANKS...ROSEDALE AND CARLISLE.
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 1 AND 17.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 3847 8775 3851 8765 3864 8762 3874 8750
3886 8755 3896 8751 3913 8766 3922 8757
3931 8762 3935 8753 3984 8753 3983 8718
3869 8728 3854 8724 3851 8730 3854 8735
3851 8737 3852 8754 3845 8760 3841 8774
TIME...MOT...LOC 2306Z 223DEG 134KT 3923 8750
HAIL...<.75IN
WIND...60MPH
$$
KOCH3 follow-up statements
288
WWUS53 KIND 132316
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
716 PM EDT WED JUL 13 2016
INC021-083-121-153-165-167-132345-
/O.CON.KIND.SV.W.0115.000000T0000Z-160713T2345Z/
KNOX IN-CLAY IN-SULLIVAN IN-PARKE IN-VIGO IN-VERMILLION IN-
716 PM EDT WED JUL 13 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM EDT
FOR KNOX...WEST CENTRAL CLAY...SULLIVAN...SOUTHWESTERN PARKE...VIGO
AND SOUTHERN VERMILLION COUNTIES...
AT 716 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR NEWPORT TO 7 MILES NORTHWEST OF PETERSBURG...
MOVING NORTHEAST AT 55 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
TERRE HAUTE...VINCENNES...CLINTON...SULLIVAN...ROCKVILLE...
RUSSELLVILLE...BICKNELL...WEST TERRE HAUTE...FAIRVIEW PARK...
SHELBURN...PRAIRIETON...PRAIRIE CREEK...FARMERSBURG...SEELYVILLE...
MONTEZUMA...DUGGER...HYMERA...FAIRBANKS...ROSEDALE AND CARLISLE.
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 1 AND 17.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3847 8775 3851 8765 3864 8762 3874 8750
3886 8755 3896 8751 3913 8766 3922 8757
3931 8762 3935 8753 3984 8753 3983 8718
3869 8728 3854 8724 3851 8730 3854 8735
3851 8737 3852 8754 3845 8760 3841 8774
TIME...MOT...LOC 2316Z 234DEG 72KT 3984 8744 3854 8740
HAIL...<.75IN
WIND...60MPH
$$
LEE/TUCEK524
WWUS53 KIND 132324
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
724 PM EDT WED JUL 13 2016
INC021-083-121-153-165-167-132345-
/O.CON.KIND.SV.W.0115.000000T0000Z-160713T2345Z/
KNOX IN-CLAY IN-SULLIVAN IN-PARKE IN-VIGO IN-VERMILLION IN-
724 PM EDT WED JUL 13 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM EDT
FOR CENTRAL KNOX...WEST CENTRAL CLAY...EASTERN SULLIVAN...
SOUTHWESTERN PARKE...VIGO AND SOUTHERN VERMILLION COUNTIES...
AT 723 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES SOUTHEAST OF VEEDERSBURG TO NEAR WASHINGTON...
MOVING NORTHEAST AT 155 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
TERRE HAUTE...VINCENNES...CLINTON...SULLIVAN...ROCKVILLE...
BICKNELL...WEST TERRE HAUTE...FAIRVIEW PARK...SHELBURN...
FARMERSBURG...SEELYVILLE...MONTEZUMA...DUGGER...HYMERA...ROSEDALE...
CARLISLE...DANA...MONROE CITY...WHEATLAND AND UNIVERSAL.
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 5 AND 17.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 3849 8759 3854 8756 3861 8756 3873 8739
3882 8742 3893 8743 3911 8740 3921 8744
3927 8743 3934 8742 3984 8753 3983 8718
3869 8728 3854 8724 3851 8730 3854 8735
3851 8737 3852 8754 3845 8760 3845 8761
TIME...MOT...LOC 2323Z 223DEG 134KT 4003 8721 3873 8718
HAIL...<.75IN
WIND...60MPH
$$
KOCH415
WWUS53 KIND 132339
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
739 PM EDT WED JUL 13 2016
INC021-083-121-153-165-167-132349-
/O.EXP.KIND.SV.W.0115.000000T0000Z-160713T2345Z/
KNOX IN-CLAY IN-SULLIVAN IN-PARKE IN-VIGO IN-VERMILLION IN-
739 PM EDT WED JUL 13 2016
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL KNOX...WEST CENTRAL
CLAY...EASTERN SULLIVAN...SOUTHWESTERN PARKE...VIGO AND SOUTHERN
VERMILLION COUNTIES WILL EXPIRE AT 745 PM EDT...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE...THE WARNING WILL BE ALLOWED TO EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM EDT FOR
WEST CENTRAL AND SOUTHWESTERN INDIANA.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
INDIANAPOLIS.
LAT...LON 3849 8759 3854 8756 3861 8756 3873 8739
3882 8742 3893 8743 3911 8740 3921 8744
3927 8743 3934 8742 3984 8753 3983 8718
3869 8728 3854 8724 3851 8730 3854 8735
3851 8737 3852 8754 3845 8760 3845 8761
TIME...MOT...LOC 2337Z 223DEG 134KT 4003 8721 3873 8718
$$
KOCHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 7:02 PM EDT, 5 minutes earlier.
Area forecast discussion, Jul 13, 7:02 PM EDT, 5 minutes before
Area Forecast Discussion National Weather Service Indianapolis IN 702 PM EDT WED JUL 13 2016 .UPDATE... The AVIATION Section has been updated below. && .SYNOPSIS... Issued at 156 PM EDT Wed Jul 13 2016 The Wednesday morning weather map showed a cold front over the Plains. The front is forecast to slowly move east and cross Indiana Friday. High pressure will move west to east over the Hoosier state during the weekend. Another cold front should pass Monday with high pressure returning midweek. && .NEAR TERM (Tonight)... Issued at 156 PM EDT Wed Jul 13 2016 The main issue is thunderstorm chances. Recent guidance is limited due to problems at the Network Control Facility. However, the Short Range Ensemble from SPC is available. It has a cluster of thunderstorms crossing the CWA this evening and early tonight. Peak activity is about 02Z-03Z. Some storms could pop up either before or after the main cluster passes. The hourly POPs will ramp up from chance early in the period to likely late evening,then drop to chance again. Based on history, possible heavy rain will be mentioned. The earlier forecast was for lows in the lower 70s tonight. That looks good considering current observations and the history of this air. && .SHORT TERM (Thursday through Saturday)... Issued at 156 PM EDT Wed Jul 13 2016 The major issue is storm chances. Limited guidance due to problems at Network Control Facility is a complicating factor. Based on what has managed to come in today--primarily the NAM--no major changes are needed from the morning package. This forecast will mostly retain what was in that. A more complete revision will be made when possible. && .LONG TERM /Saturday night through Wednesday/... Issued at 159 PM EDT Wed Jul 13 2016 This period will be characterized by a similar pattern to our current one with somewhat flat upper flow steering weak short waves east southeast across the Great Lakes and Ohio valley. With temperatures and dewpoints near to slightly above normal expect the potential for scattered thunderstorms or MCS clusters through Tuesday. Given that short waves are weak its too hard to give any timing to storms thus a continuation of day and night storms likely following typical afternoon heating and nocturnal cycles. By Tuesday...and onward through the rest of next week...the upper ridge will be strengthening and building eastward over us. This should result in the storm track shifting toward New England with remnant surface front sparking convection in the Tennessee Valley and Gulf States. For our area the upper ridging will translate to the hottest temperatures of the season with little or no rain. && .AVIATION (Discussion for 1400Z TAFs)... Issued at 702 PM EDT Wed Jul 13 2016 After a line of possibly severe thunderstorms passes early tonight, scattered storms will still be possible. However there is not enough confidence to specifically mention in the TAFs yet. That will likely change with later forecasts. Outside storms expect VFR with west to southwest winds around 10 mph. && .IND Watches/Warnings/Advisories... NONE. && SYNOPSIS...JK NEAR TERM...JK SHORT TERM...JK LONG TERM....TUCEK AVIATION...JK
Hazardous weather outlook, Jul 13, 5:21 PM EDT, 1 hour 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 521 PM EDT WED JUL 13 2016 INZ021-028>031-035>049-051>057-060>065-067>072-142130- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-BOONE- TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-PUTNAM- HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-JOHNSON-SHELBY- RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR-KNOX-DAVIESS- MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD...SEYMOUR 521 PM EDT WED JUL 13 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT. OUTLOOK: THUNDERSTORMS EXPECTED. HAZARDS: DAMAGING WIND, BLINDING RAINS, LARGE HAIL, LIGHTNING. TIMING: MOSTLY BEFORE MIDNIGHT, BUT POSSIBLE ANYTIME. DISCUSSION: WARM HUMID AIR AND WEAK UPPER LEVEL DISTURBANCES WILL COMBINE TO PRODUCE A SERIES OF THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. OUTLOOK:THUNDERSTORMS ARE POSSIBLE ACROSS ALL OR PARTS OF THE AREA EVERY DAY BUT SATURDAY. LIGHTNING AND HEAVY RAIN ARE THREATS FROM ANY THUNDERSTORM. DISCUSSION: A FRONT WILL MEANDER ACROSS THE AREA DURING THE NEXT SEVERAL DAYS PROVIDING CHANCES FOR THUNDERSTORMS FOR MOST OF THE PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS EVENING. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) JK
In the hours before
Local storm report, Jul 13, 6:45 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
645 PM EDT WED JUL 13 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0643 PM TSTM WND GST 7 SW INDIANAPOLIS 39.72N 86.29W
07/13/2016 M61 MPH MARION IN ASOS
&&
BHHLocal storm report, Jul 13, 6:56 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
656 PM EDT WED JUL 13 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0656 PM HAIL INDIANAPOLIS 39.78N 86.15W
07/13/2016 E1.00 INCH MARION IN AMATEUR RADIO
&&
BHHLocal storm report, Jul 13, 6:57 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
657 PM EDT WED JUL 13 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0656 PM HAIL 5 S INDIANAPOLIS 39.70N 86.15W
07/13/2016 E1.00 INCH MARION IN AMATEUR RADIO
&&
CORRECTED LOCATION
BHHLocal storm report, Jul 13, 6:59 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
659 PM EDT WED JUL 13 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0654 PM HAIL 6 S INDIANAPOLIS 39.69N 86.15W
07/13/2016 E0.75 INCH MARION IN PUBLIC
&&
BHHLocal storm report, Jul 13, 7:04 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
704 PM EDT WED JUL 13 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM TSTM WND DMG WHITESTOWN 40.00N 86.35W
07/13/2016 BOONE IN PUBLIC
TREES SNAPPED AND LARGE LIMBS DOWN...FENCES DOWN...AIR
CONDITIONING UNITS MOVED AND TWISTED...PATIO SET MOVED
OVER A CITY BLOCK.
&&
BHHLocal storm report, Jul 13, 7:07 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
707 PM EDT WED JUL 13 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM TSTM WND DMG WHITESTOWN 40.00N 86.35W
07/13/2016 BOONE IN PUBLIC
TREES SNAPPED AND LARGE LIMBS DOWN...FENCES DOWN...AIR
CONDITIONING UNITS MOVED AND TWISTED...PATIO SET MOVED
OVER A CITY BLOCK. LOCATED AT GREEN WILLOW ROAD AND
LIMELIGHT LANE IN PAISLEY POINTE
&&
CORRECTED REMARKS
BHHThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 12:29 PM EDT | Special Weather Statement | IND | Fountain | 31 min |
| Jul 13, 1:03 PM EDT | Special Weather Statement | IND | Fountain, Montgomery | 42 min |
| Jul 13, 2:48 PM EDT | Special Weather Statement | IND | Vermillion | 27 min |
| Jul 13, 3:14 PM EDT | Special Weather Statement | IND | Montgomery | 31 min |
| Jul 13, 3:19 PM EDT | Severe Thunderstorm Warning | IND | Fountain, Montgomery, Parke | 26 min |
| Jul 13, 3:26 PM EDT | Severe Thunderstorm Warning | IND | Fountain, Parke, Vermillion | 34 min |
| Jul 13, 3:30 PM EDT | Severe Thunderstorm Warning | IND | Clay, Parke, Vigo | 30 min |
| Jul 13, 3:38 PM EDT | Severe Thunderstorm Warning | IND | Boone, Clinton, Hamilton, Tipton | 37 min |
| Jul 13, 3:43 PM EDT | Severe Thunderstorm Warning | IND | Boone, Clinton, Fountain, Montgomery, Parke, Tippecanoe | 32 min |
| Jul 13, 3:56 PM EDT | Severe Thunderstorm Warning | IND | Montgomery, Parke, Vermillion | 34 min |
| Jul 13, 3:57 PM EDT | Severe Thunderstorm Warning | IND | Clay, Vigo | 33 min |
| Jul 13, 4:03 PM EDT | Severe Thunderstorm Warning | IND | Hendricks, Montgomery, Putnam | 12 min |
| Jul 13, 4:08 PM EDT | Severe Thunderstorm Warning | IND | Boone, Clinton, Hamilton, Howard, Madison, Tipton | 37 min |
| Jul 13, 4:11 PM EDT | Severe Thunderstorm Warning | IND | Boone, Clinton, Hendricks, Montgomery, Putnam | 34 min |
| Jul 13, 4:26 PM EDT | Severe Thunderstorm Warning | IND | Clay, Parke, Putnam, Vigo | 34 min |
| Jul 13, 4:42 PM EDT | Severe Thunderstorm Warning | IND | Boone, Hamilton, Hendricks, Marion, Putnam | 33 min |
| Jul 13, 5:05 PM EDT | Areal Flood Advisory | IND | Clay, Vigo | 3 hr |
| Jul 13, 5:10 PM EDT | Special Weather Statement | IND | Delaware, Hancock, Henry, Madison, Randolph | 50 min |
| Jul 13, 5:13 PM EDT | Special Weather Statement | IND | Hancock, Marion | 32 min |
| Jul 13, 5:21 PM EDT | Severe Thunderstorm Warning | IND | Delaware, Henry, Madison, Randolph | 39 min |
| Jul 13, 5:23 PM EDT | Special Weather Statement | IND | Hendricks, Putnam | 37 min |
| Jul 13, 5:24 PM EDT | Special Weather Statement | IND | Parke | 36 min |
| Jul 13, 5:34 PM EDT | Severe Thunderstorm Warning | IND | Delaware, Henry, Randolph | 41 min |
| Jul 13, 5:44 PM EDT | Flash Flood Warning | IND | Clay, Putnam, Vigo | 4 hr |
| Jul 13, 6:01 PM EDT | Severe Thunderstorm Warning | IND | Hendricks, Marion, Morgan, Putnam | 29 min |
| Jul 13, 6:11 PM EDT | Severe Thunderstorm Warning | IND | Clay, Hendricks, Parke, Putnam | 34 min |
| Jul 13, 6:26 PM EDT | Severe Thunderstorm Warning | IND | Hancock, Hendricks, Johnson, Marion, Morgan, Shelby | 34 min |
| Jul 13, 6:32 PM EDT | Severe Thunderstorm Warning | IND | Hendricks, Morgan, Owen, Putnam | 28 min |
| Jul 13, 6:47 PM EDT | Areal Flood Advisory | IND | Hendricks, Marion, Morgan, Putnam | 3 hr |
| Jul 13, 6:56 PM EDT | Severe Thunderstorm Warning | IND | Hancock, Hendricks, Johnson, Madison, Marion, Morgan and 1 more | 34 min |
| Jul 13, 7:27 PM EDT | Severe Thunderstorm Warning | IND | Clay, Daviess, Greene, Knox, Martin, Owen and 3 more | 48 min |
| Jul 13, 7:28 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Decatur, Hancock, Henry, Johnson, Rush and 1 more | 32 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.